# SDR KBM2006F00168

- Difficulty date: May 4, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350H33214501
- Part serial: S3586
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH LINKS, UNIT WORN, REMOVED AND REPLACED.  (K)
